Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Every finitely generated Fischer group is finite


Author: Theodore S. Bolis
Journal: Proc. Amer. Math. Soc. 42 (1974), 387-389
MSC: Primary 20F05
MathSciNet review: 0338183
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By a simple combinatorial argument, and using a result of Bruck, the Burnside problem is settled affirmatively for the class of Fischer 3-groups.


References [Enhancements On Off] (What's this?)

  • [1] Yu. I. \cyr{M}anin, Kubicheskie formy: algebra, geometriya, arifmetika, Izdat. “Nauka”, Moscow, 1972 (Russian). MR 0360592
  • [2] Richard Hubert Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 20. Reihe: Gruppentheorie, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0093552
  • [3] Bernd Fischer, Distributive Quasigruppen endlicher Ordnung, Math. Z. 83 (1964), 267–303 (German). MR 0160845
  • [4] V. D. Belousov, The structure of distributive quasigroups, Mat. Sb. (N.S.) 50 (92) (1960), 267–298 (Russian). MR 0120304

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0338183-9
Keywords: Fischer group, distributive symmetric quasigroup, commutative Moufang loop
Article copyright: © Copyright 1974 American Mathematical Society